RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, Pages 884–901 (Mi mz11608)  

This article is cited in 1 scientific paper (total in 1 paper)

Axiomatization and Polynomial Solvability of Strictly Positive Fragments of Certain Modal Logics

M. V. Svyatlovskiy

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: The fragment of the language of modal logic that consists of all implications $A\to B$, where $A$ and $B$ are built from variables, the constant $\top$ (truth), and the connectives $\wedge$ and $\diamondsuit_1, \diamondsuit_2, …, \diamondsuit_m$. For the polymodal logic $S5_m$ (the logic of $m$ equivalence relations) and the logic $K4.3$ (the logic of irreflexive linear orders), an axiomatization of such fragments is found and their algorithmic decidability in polynomial time is proved.

Keywords: strictly positive modal logic, epistemic logic.

DOI: https://doi.org/10.4213/mzm11608

Full text: PDF file (553 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:6, 952–967

Bibliographic databases:

UDC: 510.66
Received: 28.03.2017
Revised: 05.11.2017

Citation: M. V. Svyatlovskiy, “Axiomatization and Polynomial Solvability of Strictly Positive Fragments of Certain Modal Logics”, Mat. Zametki, 103:6 (2018), 884–901; Math. Notes, 103:6 (2018), 952–967

Citation in format AMSBIB
\Bibitem{Svy18}
\by M.~V.~Svyatlovskiy
\paper Axiomatization and Polynomial Solvability of Strictly Positive Fragments of Certain Modal Logics
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 884--901
\mathnet{http://mi.mathnet.ru/mz11608}
\crossref{https://doi.org/10.4213/mzm11608}
\elib{http://elibrary.ru/item.asp?id=34940606}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 952--967
\crossref{https://doi.org/10.1134/S0001434618050322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049130241}


Linking options:
  • http://mi.mathnet.ru/eng/mz11608
  • https://doi.org/10.4213/mzm11608
  • http://mi.mathnet.ru/eng/mz/v103/i6/p884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kikot S. Kurucz A. Tanaka Y. Wolter F. Zakharyaschev M., “Kripke Completeness of Strictly Positive Modal Logics Over Meet-Semilattices With Operators”, J. Symb. Log., 84:2 (2019), 533–588  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    References:21
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020